# SDR SIMA962571

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: LH6151
- Condition: Loose Wires
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT NEAR SEAT 7AB NOT WORKING.  FOUND WIRE SEPARATED FROM SOCKET.  RESOLDERED CONNECTIONS ON SOCKET. OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
